TITLE

Set-valued extension of operators via Steiner selections(II)–Applications to approximation

AUTHOR(S)
Terán, Pedro; López-Dían, Miguel
PUB. DATE
May 2002
SOURCE
Applied Mathematics & Mechanics;May2002, Vol. 23 Issue 5, p580
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
On the basis of Part ( I) of this series some applications to the approximation of set-valued functions are obtained: Korovkin type theorems, a method to extend classical approximation operators to the set-valued setting and a Jackson type estimate.
ACCESSION #
51557421

 

Related Articles

  • Set-valued extension of operators via Steiner selections (I)–Theoretical results. Terán, Pedro; López-Dían, Miguel // Applied Mathematics & Mechanics;May2002, Vol. 23 Issue 5, p568 

    A way to extend operators in spaces of continuous functions to spaces of continuous set-valued functions is proposed. This extension is developed through the Steiner selections of the set-valued functions. Their properties and characteristics of the convergence of sequences of operators of this...

  • On the applicability of regenerative simulation in Markov chain Monte Carlo. Hobert, James P.; Jones, Galin L.; Presnell, Brett; Rosentha, Jeffrey S. // Biometrika;Dec2002, Vol. 89 Issue 4, p731 

    We consider the central limit theorem and the calculation of asymptotic standard errors for the ergodic averages constructed in Markov chain Monte Carlo. Chan & Geyer (1994) established a central limit theorem for ergodic averages by assuming that the underlying Markov chain is geometrically...

  • Measuring intra-distribution income dynamics: an application to the European regions. Maza, Adolfo; Hierro, María; Villaverde, José // Annals of Regional Science;Oct2010, Vol. 45 Issue 2, p313 

    This paper addresses the issue of intra-distribution income dynamics at the European regional level for the periods 1980–1993 and 1993–2005. In order to assess whether the results depend on the estimation method, the paper applies and compares two relatively novel techniques: the...

  • Penalization techniques in L ∞ optimization problems with unbounded horizon. Aragone, Laura S.; González, Roberto L. V.; Reyero, Gabriela F. // Annals of Operations Research;Dec2008, Vol. 164 Issue 1, p17 

    In this work we present a numerical procedure for the ergodic optimal minimax control problem. Restricting the development to the case with relaxed controls and using a perturbation of the instantaneous cost function, we obtain discrete solutions U that converge to the optimal relaxed cost U...

  • THE POINTWISE STATIONARY APPROXIMATION FOR Mt/Mt/s QUEUES IS ASYMPTOTICALLY CORRECT AS THE RATES INCREASE. Whitt, Ward // Management Science;Mar91, Vol. 37 Issue 3, p307 

    Green, Kolesar and Svoronos (in press) and Green and Kolesar (in press) use numerical methods to investigate the behavior of multiserver Markov queues with a Poisson arrival process having a sinusoidal arrival rate. For this model they propose an approximation for long-run average performance...

  • ERRATUM.  // Journal of Money, Credit & Banking (Ohio State University Press);Nov97 Part 1, Vol. 29 Issue 4, p555 

    A correction is presented to the article "Oil and the Macroeconomy: A Markov State--Switching Approach," by Jennie E. Raymond and Robert W. Rich, which was published in the May 1997 issue.

  • The Stress Tensor and the Energy of a Continuous Time Homogeneous Markov System With Fixed Size. Tsaklidis, George M. // Journal of Applied Probability;Mar1999, Vol. 36 Issue 1, p21 

    Presents information on a study which considered the set of the attainable structures of a continuous time homogeneous Markov system (HMS) with fixed size. Details on stress and the stress tensor in continuum mechanics; Energy equation of HMS structure; Conclusion.

  • Extension of Wald's First Lemma to Markov Processes. Moustakides, George V. // Journal of Applied Probability;Mar1999, Vol. 36 Issue 1, p48 

    Presents information on a study which considered the proposed extension of Wald's first lemma, a tool in sequential analysis on the Markov process. Generalization of Wald's first lemma; Study of the correction term; Identification of terms in Wald's first lemma; Application of Wald's identity.

  • Quasistationary Distributions for Continuous Time Markov Chains When Absorption is Not Certain. Pollett, P.K. // Journal of Applied Probability;Mar1999, Vol. 36 Issue 1, p268 

    Presents information on a study which showed that the probabilistic interpretation pertaining to cases where absorption is certain does not hold in the present context. Definition of quasistationary distributions; Probabilistic interpretation.

Share

Read the Article

Other Topics